# SDR AALA202108186832

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 78,270 hours, 30,755 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Lt Aft Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLIMBING THRU 9000' AFTER TAKE OFF ECAM WARNING FOR LEFT AFT EMERGENCY EXIT DISPLAYED AMBER, AIRCRAFT RETURNED TO LAS WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.(NO EMERGENCY WAS DECLARED). MAINTENANCE CLEANED DEBRIS FROM PROXIMITY SENSOR AND RE-SEATED PROXIMITY SWITCH HANDLE FLAP PER TSM 52-21-00-810-802*-A
